# SDR WX0A2025022632334

- Difficulty date: February 24, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N299NV
- Make and model: Airbus A320-214
- Aircraft serial: 4870
- Aircraft time: 35,307 hours, 22,609 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Megaphone
- Condition: Expired
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FOUND MEGAPHONE EXPIRED / REMOVED AND REPLACED MEGAPHONE IAW A320 LOPA A2250020L03 REV. 02. "
